# SDR SIMA3211

- Difficulty date: November 16, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1095A
- Part serial: 1476
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SRQ - FLT 5259 - DURING CRUISE FLIGHT, THE FLIGHT ATTENDANT REPORTED AN ELECTRICAL BURNING IN THE GALLEY.  THE SMELL WENT AWAY WHEN THE COFFEE JUG CIRCUIT BREAKER WAS PULLED.  AIRCRAFT LANDED WITH NO FURTHER INCIDENTS REPORTED.  MAINTENANCE FOUND THE HOT JUG TO BE FAULTY.  HOT JUG WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
